# SDR SWAA2022090645388

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT O/B AUX ARM SKIN TAB MISSING 2022-409965 / [01] REPLACED SKIN TAB LOC. ON #6 SLAT O/B AUX ARM. IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9.;[02] REPLACED SKIN TAB LOC. ON #6 SLAT O/B AUX ARM. IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9
